Header menu link for other important links
Application of homotopy-perturbation method to fractional IVPs
Abdulaziz O., Hashim I.,
Published in
Volume: 216
Issue: 2
Pages: 574 - 584
Fractional initial-value problems (fIVPs) arise from many fields of physics and play a very important role in various branches of science and engineering. Finding accurate and efficient methods for solving fIVPs has become an active research undertaking. In this paper, both linear and nonlinear fIVPs are considered. Exact and/or approximate analytical solutions of the fIVPs are obtained by the analytic homotopy-perturbation method (HPM). The results of applying this procedure to the studied cases show the high accuracy, simplicity and efficiency of the approach. © 2007 Elsevier B.V. All rights reserved.
About the journal
JournalJournal of Computational and Applied Mathematics
Open AccessNo